# SDR SWAA2015031037314

- Difficulty date: March 6, 2014
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FWD SEAT TRACK FLANGE CRACKED AT BS 727A+19, RBL 23.75, HOLE D.  REPAIRED FLANGE IAW EA.
